MathSciNet Relay Station
MathSciNet bibliographic data
MR1981427 20F10 (03B25 03D15 03D40 60G50 68Q15 68Q25)
Kapovich, Ilya; Myasnikov, Alexei; Schupp, Paul; Shpilrain, Vladimir Generic-case complexity, decision problems in group theory, and random walks. J. Algebra 264 (2003), no. 2, 665–694.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement